American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60.0X) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 103 found      Go to page: 1 2 3 4

[61] R. C. Davis. On the Fourier expansion of stationary random processes . Proc. Amer. Math. Soc. 4 (1953) 564-569. MR 0056235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Shu-Teh Chen Moy. Measure extensions and the martingale convergence theorem . Proc. Amer. Math. Soc. 4 (1953) 902-907. MR 0058903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] J. R. Kinney. Continuity properties of sample functions of Markov processes . Trans. Amer. Math. Soc. 74 (1953) 280-302. MR 0053428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Mahinder S. Uberoi and Leslie S. G. Kovasznay. On mapping and measurement of random fields. Quart. Appl. Math. 10 (1953) 375-393. MR 51466.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[65] Julian Keilson and James E. Storer. On Brownian motion, Boltzmann's equation, and the Fokker-Planck equation. Quart. Appl. Math. 10 (1952) 243-253. MR 50216.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[66] M. R. Spiegel. The random vibrations of a string. Quart. Appl. Math. 10 (1952) 25-33. MR 45976.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[67] David Middleton. On the distribution of energy in noise- and signal-modulated waves. II. Simultaneous amplitude and angle modulation. Quart. Appl. Math. 10 (1952) 35-56. MR 47969.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[68] Miriam Lipschutz. Generalization of a theorem of Chung and Feller . Proc. Amer. Math. Soc. 3 (1952) 659-670. MR 0052712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Kai Lai Chung and Harry Pollard. An extension of renewal theory . Proc. Amer. Math. Soc. 3 (1952) 303-309. MR 0048734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] M. Rosenblatt. The behavior at zero of the characteristic function of a random variable . Proc. Amer. Math. Soc. 3 (1952) 498-504. MR 0047957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] D. A. Darling. The influence of the maximum term in the addition of independent random variables . Trans. Amer. Math. Soc. 73 (1952) 95-107. MR 0048726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] J. L. Snell. Applications of martingale system theorems . Trans. Amer. Math. Soc. 73 (1952) 293-312. MR 0050209.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] T. E. Harris. First passage and recurrence distributions . Trans. Amer. Math. Soc. 73 (1952) 471-486. MR 0052057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] C. L. Dolph and M. A. Woodbury. On the relation between Green's functions and covariances of certain stochastic processes and its application to unbiased linear prediction . Trans. Amer. Math. Soc. 72 (1952) 519-550. MR 0050215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] M. Rosenblatt. On the oscillation of sums of random variables . Trans. Amer. Math. Soc. 72 (1952) 165-178. MR 0045326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] K. L. Chung and P. Erdös. On the application of the Borel-Cantelli lemma . Trans. Amer. Math. Soc. 72 (1952) 179-186. MR 0045327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] D. A. Darling. Sums of symmetrical random variables . Proc. Amer. Math. Soc. 2 (1951) 511-517. MR 0043405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] M. Rosenblatt. On a class of Markov processes . Trans. Amer. Math. Soc. 71 (1951) 120-135. MR 0043406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] B. O. Koopman. A law of small numbers in Markoff chains . Trans. Amer. Math. Soc. 70 (1951) 277-290. MR 0055609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] H. D. Brunk. Note on a theorem of Kakutani . Proc. Amer. Math. Soc. 1 (1950) 409-414. MR 0036466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Edward Paulson. Some limiting distributions related to the sum of a random number of random variables . Proc. Amer. Math. Soc. 1 (1950) 625-629. MR 0038590.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] B. O. Koopman. Necessary and sufficient conditions for Poisson's distribution . Proc. Amer. Math. Soc. 1 (1950) 813-823. MR 0038589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] J. Wolfowitz. The distribution of plane angles of contact. Quart. Appl. Math. 7 (1949) 117-120. MR 28551.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[84] Kai-Lai Chung. An estimate concerning the Kolmogoroff limit distribution . Trans. Amer. Math. Soc. 67 (1949) 36-50. MR 0034552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] P. Erdös. On the strong law of large numbers . Trans. Amer. Math. Soc. 67 (1949) 51-56. MR 0032971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] William Feller. Fluctuation theory of recurrent events . Trans. Amer. Math. Soc. 67 (1949) 98-119. MR 0032114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] F. N. Frenkiel. On third-order correlation and vorticity in isotropic turbulence. Quart. Appl. Math. 6 (1948) 86-90. MR 24605.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[88] Kai Lai Chung. On the maximum partial sums of sequences of independent random variables . Trans. Amer. Math. Soc. 64 (1948) 205-233. MR 0026274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] J. L. Doob. Renewal theory from the point of view of the theory of probability . Trans. Amer. Math. Soc. 63 (1948) 422-438. MR 0025098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] J. L. Doob. Asymptotic properties of Markoff transition prababilities . Trans. Amer. Math. Soc. 63 (1948) 393-421. MR 0025097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 103 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia